163 posters,  6 topics,  812 authors,  292 institutions

ePostersLive® by SciGen® Technologies S.A. All rights reserved.

P027
Sudden eruption of multiple seborrheic keratoses and actinic keratoses in a patient treated with dabrafenib
Board Screen 2 / Wed 8:40, 03 May 2017

Rate

No votes yet

Sudden eruption of multiple seborrheic keratoses and actinic keratoses in a patient treated with dabrafenib.

Maria-Isabela Sarbu, Mircea Tampa, Madalina-Irina Mitran, Cristina Iulia Mitran, Vasile Benea, Simona Roxana Georgescu

 

Dabrafenib is a potent, reversible ATP-competitive inhibitor of BRAF kinase which is indicated for the treatment of patients with unresectable or metastatic melanoma with BRAF V600 mutation. The most frequent cutaneous adverse reactions in patients receiving dabrafenib are skin papilloma and cutaneous squamous cell carcinoma.

We report the case of an 80 year old male Caucasian patient from the urban area who addressed the Dermatology Department of our hospital for sudden eruption of skin tumours. The lesions had occurred approximately 3 months beforehand. The patient had been diagnosed with amelanotic melanoma 18 months before presentation. The primary tumour was excised and the histopathological examination revealed the diagnosis of melanoma, Breslow 1.8 mm. Immunohistochemistry detected the BRAF (V600E) mutation. Since the patient had a pacemaker an MRI could not be performed. The initial CT-scan showed no abnormalities. A CT-scan performed after one year however revealed multiple nodules disseminated in both lungs. The patient was diagnosed with metastatic melanoma and started treatment with dabrafenib.

The local examination revealed hundreds of well demarcated, tan, brown and black papules and plaques with a verrucous surface and multiple plugged follicles disseminated on the face, trunk and limbs. The patient also presented several erythematous, hyperkeratotic papules on the trunk and face. Based on the clinical examination the patient was diagnosed with seborrheic keratoses and hyperkeratotic actinic keratoses. Dabrafenib continuation was recommended but the patient remains under our observation for early detection of skin cancers.

Seborrheic keratosis and actinic are common tumours frequently seen in elderly Caucasian patients. They have been categorized as less common adverse drug reactions in patients receiving dabrafenib. We report a rare case of sudden eruption of multiple seborrheic keratoses and hyperkeratotic actinic keratoses in a patient treated with dabrafenib. 

Enter Poster ID (e.gGoNextPreviousCurrent